MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515078
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Detailed incident description.In pharmacy they have realized that a drop of liquid is in adapters membrane after cytostatic prepared with injector into iv bag.Today this happened with ifosamide cytostatics.When did the incident occur? during use.Issue occurred when drug was prepared and inserted into iv bag.No harmed as they realize this liquid drop and did not touched it.Hcp prepared the drug.Fluid was ifosfamid cytostatics.No additional medication.
 
Event or Problem Description
Additional information: 04dec2024: batch number provided 2407502.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.A device history review was performed for infusion adapter lot 2407502, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Leakage and pressure testing is performed for all lots during manufacturing to ensure the quality of the membrane.Results were reviewed for adapter lot 2407502, and all results were found to be acceptable.Three retained samples of the reported lot were used for additional evaluation.The membranes were punctured up to ten times, in all cases the product functioned as intended and no leakages occurred.The performance of the sealing membrane is reduced after multiple perforations and extended activation time, the membranes are designed to be punctured up to ten times.Based on our quality team's investigation, we cannot identify a root cause related to our process at this time.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INFUSION ADAPTER C100-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20799793
Report Number3003152976-2024-00616
Device Sequence Number6933239
Product Code ONB
UDI-Device Identifier00382905150784
UDI-Public(01)00382905150784(11)240731(17)260630(10)2407502
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number515078
Device Lot Number2407502
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer12/04/2024
01/30/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/05/2024
01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown